# SDR AALA202407026464

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 29,084 hours, 11,921 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY EXTREMELY HARD TO OPEN IN FLIGHT. ADJUSTED FORWARD LAVATORY DOOR HINGE, LUBED DOOR AND OPERATED NUMEROUS TIMES, NO RUBBING OR BINDING NOTED, DOOR OPERTIONAL CHECKS NORMAL. PER AMM 25-40-11.
